# SDR U0GA2009020280588

- Difficulty date: February 2, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 19,398 hours, 13,469 cycles
- Engine: Allsn 250C30
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX AND INSP FOUND STA 300 LT UPPER ATTACHMENT FITTING FWD SIDE CRACKED.  REPAIR IN PROGRESS.
